Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Endoscopy, upper lip swollen, put ice pack on it

I had an endoscopy yesterday. I am a 78 year old female. This was not my first endoscopy. My upper lip is quite swollen. I had the procedure at 8:00 a. m. Friday and now, at 9:15 a.m. Sat, my lip is still swollen. I have put an ice pack on it sporadically but went to a meeting last night. I spoke to my friend, a retired nurse, and she said the lip would probably be back to normal today. Should I be concerned. (p.s. I look like I got a free botox treatment )
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi mam
Not to worry much about this, since i believe there is nothing in endoscopy which could produce any serious effect on lip except for a bit trauma while handling the scope, and as you know trauma will take a few day like 2-3 for the swelling to settle down.Keep the iceing continued it will prevent any more inflammation.
Hope the swelling subsides soon.
Thanking you
Dr Samir
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor